# SDR CA971106006

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: A59WK
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) LEFT ENGINE 14TH STAGE OVERHEAT WARNING DISPLAYED, THROTTLE RETARDED AND MESSAGE REMAINED, ENG SHUT DOWN AND AIRCRAFT RETURNED TO BLOCKS.  14TH STAGE LOOP SHORTED TO GROUND.  LOOP REPLACED.
